Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Apr 2, 2025, 6:45 PM CDT for Clark County, Coles County, Edgar County, Illinois. It was in force for 35 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 6:45 PM CDT (23:45 UTC)
- Expired
- Apr 2, 2025, 7:20 PM CDT
- In force
- 35 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clark County, IL, Coles County, IL, Edgar County, IL
The radar
The Evansville,IN radar (KVWX), 130 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:45 PM CDT | TSTM WND DMG | 1 W Casey, IL | Three inch tree limbs broken by high winds. |
| Apr 2, 6:48 PM CDT | TSTM WND DMG | 3 Wnw Westfield, IL | Outbuilding destroyed and semi trailer overturned. |
| Apr 2, 6:49 PM CDT | TSTM WND GST 63 | 3 E Martinsville, IL | |
| Apr 2, 6:53 PM CDT | TSTM WND DMG | 2 W Clarksville, IL | Outbuilding destroyed, and power poles broken. |
| Apr 2, 6:59 PM CDT | TSTM WND DMG | 2 W Clarksville, IL | Structure damage with barn damaged. |
| Apr 2, 7:02 PM CDT | TORNADO | 3 Ne Marshall, IL | The EF-1 tornado touched down near I-70 and flipped two semi-trucks before it did significant damage to a hog farm. Debris from that hog farm was deposited over the full 8 miles of the track. Other damage during the tornado was to trees and a few power poles, |
| Apr 2, 7:03 PM CDT | TSTM WND DMG | 4 Ne Marshall, IL | Several buildings destroyed at a farm. Time estimated from radar. |
| Apr 2, 7:05 PM CDT | TSTM WND DMG | 3 Sw Dennison, IL | Two semis overturned on I-70. |
| Apr 2, 7:07 PM CDT | TSTM WND DMG | 2 Ne Dennison, IL | Barn destroyed along the county line at intersection of E. 2250th St. and Fern Lake Rd. |
| Apr 2, 7:14 PM CDT | TSTM WND DMG | 8 E Paris, IL | Tree blown onto a house. Time estimated from radar. |
| Apr 2, 7:14 PM CDT | TSTM WND DMG | 8 E Paris, IL | Tree blown onto a house. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 948 m²/s²
- 0-3 km storm-relative helicity
- 1028 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
469
WFUS53 KILX 022345
TORILX
ILC023-029-045-030030-
/O.NEW.KILX.TO.W.0035.250402T2345Z-250403T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
645 PM CDT Wed Apr 2 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Southeastern Coles County in east central Illinois...
Southern Edgar County in east central Illinois...
Northern Clark County in east central Illinois...
* Until 730 PM CDT.
* At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Casey, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Westfield around 650 PM CDT.
Paris around 705 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Vermilion.
This includes Interstate 70 between mile markers 127 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3940 8754 3928 8801 3938 8802 3938 8818
3940 8819 3976 8753
TIME...MOT...LOC 2345Z 232DEG 59KT 3934 8806
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Deubelbeiss3 follow-up statements
446
WWUS53 KILX 022358
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
658 PM CDT Wed Apr 2 2025
ILC029-030008-
/O.CAN.KILX.TO.W.0035.000000T0000Z-250403T0030Z/
Coles-
658 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHEASTERN COLES COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for east central
Illinois.
&&
LAT...LON 3930 8792 3950 8795 3976 8753 3940 8754
TIME...MOT...LOC 2358Z 232DEG 59KT 3947 8784
$$
ILC023-045-030030-
/O.CON.KILX.TO.W.0035.000000T0000Z-250403T0030Z/
Edgar-Clark-
658 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN EDGAR AND NORTHERN CLARK COUNTIES...
At 658 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Kansas, or 9 miles northwest of
Marshall, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Paris around 705 PM CDT.
Vermilion around 710 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Clarksville, Dennison, Oliver, and Lincoln Trail State Park.
This includes Interstate 70 between mile markers 133 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3930 8792 3950 8795 3976 8753 3940 8754
TIME...MOT...LOC 2358Z 232DEG 59KT 3947 8784
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Deubelbeiss438
WWUS53 KILX 030010
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
710 PM CDT Wed Apr 2 2025
ILC023-045-030030-
/O.CON.KILX.TO.W.0035.000000T0000Z-250403T0030Z/
Edgar-Clark-
710 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN EDGAR AND NORTHEASTERN CLARK COUNTIES...
At 709 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Vermilion, or near Paris, moving northeast at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Vermilion around 715 PM CDT.
Other locations impacted by this tornadic thunderstorm include Oliver
and Dennison.
This includes Interstate 70 between mile markers 149 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3938 8760 3960 8779 3976 8753 3940 8754
TIME...MOT...LOC 0009Z 238DEG 55KT 3955 8765
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Deubelbeiss250 WWUS53 KILX 030020 SVSILX Severe Weather Statement National Weather Service Lincoln IL 720 PM CDT Wed Apr 2 2025 ILC023-045-030029- /O.CAN.KILX.TO.W.0035.000000T0000Z-250403T0030Z/ Edgar-Clark- 720 PM CDT Wed Apr 2 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN EDGAR AND NORTHEASTERN CLARK COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Tornado Watch remains in effect until 1000 PM CDT for east central Illinois. && LAT...LON 3938 8760 3960 8779 3976 8753 3940 8754 TIME...MOT...LOC 0018Z 232DEG 59KT 3966 8747 $$ Deubelbeiss
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:24 PM CDT, 21 minutes earlier. Its key messages:
- Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms.
- Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected.
- Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning.
Area forecast discussion, Apr 2, 6:24 PM CDT, 21 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 624 PM CDT Wed Apr 2 2025 .KEY MESSAGES... - Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms. - Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected. - Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning. && .DISCUSSION... Issued at 442 PM CDT Wed Apr 2 2025 ...Severe Weather Today... A line of severe thunderstorms continues to develop along and just east of I-55 this afternoon as a moisture and instability rich warm sector of a potent low pressure system resides over the area. Up to 2000 J/kg MLCAPE, 60+ kts effective bulk shear, and over 200 m2/s2 effective storm relative helicity have prompted the issuance of a tornado watch in this area. Current high-res models suggest this activity should be near I-57 by 7 pm, and exit central portions of IL into IN by 10 PM. Severe weather threats include tornadoes, wind gusts to 80 mph, and large hail to 1.5 inch diameter. ...Strong Winds Today... A Wind Advisory remains in effect across the area, with gusts to 50 mph noted east of I-55 this afternoon, and lighter gusts noted to the west. West of the line of thunderstorms, winds will taper off this evening, and the wind advisory will be able to be trimmed down for western areas this evening. ...Flood Risk Across Southeast IL... Multiple rounds of heavy rainfall can be expected for portions of central and southeast IL through Saturday night, starting with corridors of training thunderstorms that could exceed 2 inches this evening. As the approaching cold front moves south of the area late tonight, it will stall near the Ohio River for the next few days allowing a series of disturbances to track along this boundary. The first will focus south of I-70 Thursday night with another inch or so. The second Friday into Friday night, affecting a much larger portion of central IL, looks to produce 1 to 3 inches, but features more uncertainty in area. The peak values in this wave looks to be between I-70 and I-72. Finally, a third wave Saturday into Saturday night looks focused south of I-70 with up to another 3 inches. Current projections are for totals of 5 to 7 inches from Shelby to Edgar County southward where a Flood Watch has been issued. Given uncertainty in precipitation at this long range, have not expanded the Flood Watch north of the Shelby to Edgar County corridor, but conceivably it could expand northward if the Friday system solidifies its high precipitation corridor farther north. ...Severe Weather Friday... Friday afternoon and evening could see another round of severe thunderstorms, especially south of I-70 where a Slight Risk has been designated by SPC in response to several hundred J/kg CAPE and strong deep layer shear. 37 && .AVIATION... (For the 00z TAFs through 00z Thursday Evening) Issued at 624 PM CDT Wed Apr 2 2025 Thunderstorms have passed KSPI-KBMI, but linger near KDEC-KCMI until 01Z-02Z. A cold front trailing just behind these thunderstorms will cause winds to shift more westerly and diminish this evening. A disturbance lifting into the area Thursday afternoon into evening could produce light rain over much of the area, but conditions are expected to remain VFR. Winds SSW 15-20 kts with gusts 25-30 kts initially, becoming WSW 8-12 kts by 05Z. 37 && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for ILZ027>031-036-037- 040>042-047>051. Wind Advisory until midnight CDT tonight for ILZ038-043>046- 052>057-061>063-066>068-071>073. Flood Watch through Sunday morning for ILZ054>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Apr 2, 3:46 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 346 PM CDT Wed Apr 2 2025 ILZ027>031-036-037-040-041-047-049-050-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Cass-Scott-Morgan- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected the remainder of the afternoon. The greatest threat of any severe weather will be near and east of I-55. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered storms are expected again Friday into Saturday night. A few of these may strong to severe Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048-051>053-031100- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon- Christian-Macon- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Scattered severe thunderstorms are expected this afternoon and evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain are expected through late week, most likely from Friday afternoon through Friday night. In addition, scattered thunderstorms are expected Friday night and Saturday. A few of the storms will be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed until around 6 to 8 pm this evening. Expected storm motion is toward the northeast around 60 mph. ILZ054>057-061>063-066>068-071>073-031100- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. Severe thunderstorms will move into the area this evening. rapidly move across east central Illinois this evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Several rounds of showers and thunderstorms will produce potentially over 5 inches of rain through Sunday morning. As a result, river flooding is likely to develop, and flooding of land based areas are also likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from around 5 to 10 pm this evening. Expected storm motion is toward the northeast around 60 mph. 37
In the hours before
Local storm report, Apr 2, 6:29 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
629 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM Tstm Wnd Gst 2 W Louisville 38.77N 88.54W
04/02/2025 M70 MPH Clay IL Trained Spotter
Spotter reporting 60 to 70 mph wind gusts
west of Louisville.
&&Local storm report, Apr 2, 6:30 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
630 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM Flash Flood 3 SW Beecher City 39.15N 88.81W
04/02/2025 Effingham IL Public
Report from mPING: Street/road flooding.
&&
07Local storm report, Apr 2, 6:31 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
631 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM Tstm Wnd Gst 3 SW Louisville 38.74N 88.54W
04/02/2025 E50 MPH Clay IL Amateur Radio
&&
07Local storm report, Apr 2, 6:35 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
635 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg Mansfield 40.21N 88.51W
04/02/2025 Piatt IL Broadcast Media
Outbuildings damaged in Mansfield.
&&Local storm report, Apr 2, 6:36 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
636 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg 2 E Farmer City 40.24N 88.60W
04/02/2025 Piatt IL Broadcast Media
Outbuilding damaged east of Farmer City.
&&Local storm report, Apr 2, 6:41 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
641 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Rain 1 N Grandview 39.82N 89.62W
04/02/2025 M0.99 Inch Sangamon IL Public
Rainfall so far today in Springfield.
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:43 PM CDT | River Flood Warning | ILX | Lawrence | 12 days |
| Apr 2, 9:06 AM CDT | Special Weather Statement | ILX | Schuyler | 24 min |
| Apr 2, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 27 min |
| Apr 2, 10:24 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 36 min |
| Apr 2, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 33 min |
| Apr 2, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon | 26 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 31 min |
| Apr 2, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 34 min |
| Apr 2, 3:32 PM CDT | Tornado Warning | ILX | McLean | 28 min |
| Apr 2, 3:40 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 35 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt, Sangamon | 45 min |
| Apr 2, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Menard, Morgan, Sangamon | 34 min |
| Apr 2, 3:57 PM CDT | Tornado Warning | ILX | McLean | 30 min |
| Apr 2, 4:05 PM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:23 PM CDT | Tornado Warning | ILX | Champaign | 23 min |
| Apr 2, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 51 min |
| Apr 2, 4:30 PM CDT | Tornado Warning | ILX | Macon | 23 min |
| Apr 2, 4:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt, Vermilion | 40 min |
| Apr 2, 4:51 PM CDT | Areal Flood Advisory | ILX | Sangamon | 2 hr |
| Apr 2, 4:58 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt | 3 hr |
| Apr 2, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 46 min |
| Apr 2, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 30 min |
| Apr 2, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 41 min |
| Apr 2, 5:39 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 51 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 48 min |
| Apr 2, 6:09 PM CDT | Tornado Warning | ILX | Clay, Effingham | 36 min |
| Apr 2, 6:13 PM CDT | Tornado Warning | ILX | Effingham | 32 min |
| Apr 2, 6:24 PM CDT | Tornado Warning | ILX | Cumberland, Jasper | 31 min |
| Apr 2, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Effingham, Jasper and 1 more | 48 min |
| Apr 2, 6:32 PM CDT | Tornado Warning | ILX | Jasper, Richland | 43 min |
| Apr 2, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more | 41 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.